# SDR CALA2018060531358

- Difficulty date: May 24, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 90,483 hours, 12,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Worn
- Location: Bs 2108-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 2108 TO 2150, STRINGER 2R WAS FOUND WORN.  THE SKIN WAS REPAIRED IAW SRM 53-70-01, REPAIR 2, REV 76, AND ECRA 5330-06369.
